| Model Number |
VTICMO 13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: b1-adverse event b2-required intervention to prevent permanent impairment/damage (devices) b5-the reporter indicated that a 13.2mm vticmo 13.2 implantable collamer lens of -14.50/1.5/108 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2024.Low vault with lens rotation was reported.On (b)(6) 2024 a replacement lens of the same model and size was implanted and the problem was not resolved.See mfr# 2023826-2024-02319 for replacement lens.D6b- (b)(6) 2024 claim# (b)(4).
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticmo 13.2 implantable collamer lens of -14.50/1.5/108 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on 15-mar-2024.Lens rotation was reported.The lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.